Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2005 year

"Computation of characteristic classes of a manifold from a triangulation of it", Russ. Math. Surv., 2005, 60 (4), 615–644.

Go to publication Download (459.7 KB)

Authors: Gaifullin A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site